# SDR ASAA2015052411824

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,166 hours, 5,107 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 0802070501
- Part serial: 11173
- Condition: Failed
- Location: Ee Bay
- Part time: 17,166 hours, 5,107 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TR UNIT LIGHT ILLUMINATED.  ACFT GROUNDED. FOUND TR3 CB OPEN. OPENED P92 AND INSPECTED WIRING NO FAULTS FOUND 20-60-01.  PANEL CLOSED.  REMOVED AND INSTALLED NEW TR3 REF 24-32-11. PERFORMED OPS TEST 24-32-11.  SYS CKS NORMAL.
